MathSciNet Relay Station
MathSciNet bibliographic data
MR239342 (39 #699) 42.06
Lorentz, G. G.; Zeller, K. L. Degree of approximation by monotone polynomials. I. J. Approximation Theory 1 1968 501–504.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement